MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MERIT MEDICAL SYSTEMS, INC. IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450038185
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during an aaa and evar procedure, the catheter fractured and a portion of it had to be retrieved with a snare as the physician tried to remove the catheter from the sheath over the wire.A new device was used to complete the procedure.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed, and the root cause is attributed to clinical use and forces imposed during use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key14861097
Report Number3010665433-2022-00066
Device Sequence Number4705959
Product Code DQO
UDI-Device Identifier00884450038185
UDI-Public00884450038185
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2025
Device Model Number00884450038185
Device Catalogue Number512538BER
Device Lot NumberE2397353
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown